# SDR SWAA2023031501309

- Difficulty date: February 9, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 78.29 RT HORIZONTAL STAB 2023-119207<[01] REPLACED RIB AND FASTENERS LOCATED STA 78.29 RT HORIZONTAL STAB I.A.W. B737-700 SRM 51-40-02 AND B6737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #186A1001; SHEET SHEET 19; REV - SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
